# SDR JJBA20220707005

- Difficulty date: May 17, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 38,512 hours, 25,164 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE RIVET ON R/H FF2 SKIN BTW FRAME 7&8 AND BTW STR 19&20.	LOOSE RIVET ON R/H FF 2 SKIN REMOVED. AFTER RIVET REMOVAL, DAMAGE FOUND AND BLENDED OUT OF LIMITS. DAMAGE ON R/H SKIN BTW FM 7&8 AND BTW STR 19&20 REPAIRED WITH A PATCH DOUBLER.
